# SDR AALA202306074843

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 62,975 hours, 36,481 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED THE FORWARD LAVATORY DOOR AND ACCOMPLISHED A SATISFATORY OPERATIONAL CHECK.
